# SDR IPXA2023110999488

- Difficulty date: November 8, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 38,180 hours, 25,904 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD EXTERNAL ACCESS DOOR 113 AL ( AREA FWD OF NLG W/W ) BOTH IB AND OB HINGES HAS WEAR BUSHINGS . OPEN
